# SDR 2007UALA02490

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,608 hours, 8,480 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY EXIT LIGHTS INOP, 2ND & 4TH FROM FWD END & UPPER DECK CEILING FWD EMERGENCY EXIT LIGHT ARE INOPERATIVE.  RELAMPED, OP CHECKED OK REF MM 33-51-07.     [07-27-07]    RELAMPED, OP CHECKED OK.
